메뉴 건너뛰기




Volumn 45, Issue 4, 2003, Pages 491-502

Bayesian inference for a stochastic epidemic model with uncertain numbers of susceptibles of several types

Author keywords

Bayesian inference; Epidemic; Gibbs sampler; Markov chain Monte Carlo methods; Metropolis Hastings algorithm

Indexed keywords


EID: 0344153844     PISSN: 13691473     EISSN: None     Source Type: Journal    
DOI: 10.1111/1467-842X.00300     Document Type: Article
Times cited : (10)

References (14)
  • 2
    • 0009446216 scopus 로고
    • Deterministic and stochastic epidemics with several kinds of susceptibles
    • BALL, F.G. (1985). Deterministic and stochastic epidemics with several kinds of susceptibles. Adv. in Appl. Probab. 17, 1-22.
    • (1985) Adv. in Appl. Probab. , vol.17 , pp. 1-22
    • Ball, F.G.1
  • 4
    • 0020576962 scopus 로고
    • Assessing the heterogeneity of disease spread through a community
    • BECKER, N.G. & HOPPER, J.L. (1983). Assessing the heterogeneity of disease spread through a community. Amer. J. Epidemiology 117, 362-374.
    • (1983) Amer. J. Epidemiology , vol.117 , pp. 362-374
    • Becker, N.G.1    Hopper, J.L.2
  • 7
    • 0002826959 scopus 로고    scopus 로고
    • Estimation in multitype epidemics
    • BRITTON, T. (1998). Estimation in multitype epidemics. J. Roy. Statist. Soc. Ser. B 60, 663-679.
    • (1998) J. Roy. Statist. Soc. Ser. B , vol.60 , pp. 663-679
    • Britton, T.1
  • 8
    • 0011323340 scopus 로고    scopus 로고
    • Inference for an epidemic when susceptibility varies
    • O'NEILL, P.D. & BECKER, N.G. (2001). Inference for an epidemic when susceptibility varies. Biostatistics 2, 99-108.
    • (2001) Biostatistics , vol.2 , pp. 99-108
    • O'Neill, P.D.1    Becker, N.G.2
  • 9
    • 0033473456 scopus 로고    scopus 로고
    • Bayesian inference for partially observed stochastic epidemics
    • O'NEILL, P.D. & ROBERTS, G.O. (1999). Bayesian inference for partially observed stochastic epidemics. J. Roy. Statist. Soc. Ser. A 162, 121-129.
    • (1999) J. Roy. Statist. Soc. Ser. A , vol.162 , pp. 121-129
    • O'Neill, P.D.1    Roberts, G.O.2
  • 10
    • 0034354606 scopus 로고    scopus 로고
    • Analyses of infectious disease data from household outbreaks by Markov Chain Monte Carlo methods
    • O'NEILL, P.D., BALDING, D.J., BECKER, N.G., EEROLA, M. & MOLLISON, D. (2000). Analyses of infectious disease data from household outbreaks by Markov Chain Monte Carlo methods. Appl. Statist. 49, 517-542.
    • (2000) Appl. Statist. , vol.49 , pp. 517-542
    • O'Neill, P.D.1    Balding, D.J.2    Becker, N.G.3    Eerola, M.4    Mollison, D.5
  • 11
    • 0000759236 scopus 로고
    • How many iterations in the Gibbs sampler?
    • eds J.M. Bernardo, J.O. Berger, A.P. Dawid & A.F.M. Smith. Oxford, UK: Oxford University Press
    • RAFTERY, A.E. & LEWIS, S.M. (1992). How many iterations in the Gibbs sampler? In Bayesian Statistics 4, eds J.M. Bernardo, J.O. Berger, A.P. Dawid & A.F.M. Smith, pp. 763-774. Oxford, UK: Oxford University Press.
    • (1992) Bayesian Statistics , vol.4 , pp. 763-774
    • Raftery, A.E.1    Lewis, S.M.2
  • 12
    • 0009424146 scopus 로고
    • Asymptotic properties of some estimators for the infection rate in the general stochastic epidemic model
    • RIDA, W.R. (1991). Asymptotic properties of some estimators for the infection rate in the general stochastic epidemic model. J. Roy. Statist. Soc. Ser. B 53, 269-283.
    • (1991) J. Roy. Statist. Soc. Ser. B , vol.53 , pp. 269-283
    • Rida, W.R.1
  • 13
    • 0024743270 scopus 로고
    • Estimation for initial relative infection rate for a stochastic epidemic model
    • YIP, P.S.F. (1989). Estimation for initial relative infection rate for a stochastic epidemic model. Theoret. Popul. Biol. 36, 202-213.
    • (1989) Theoret. Popul. Biol. , vol.36 , pp. 202-213
    • Yip, P.S.F.1
  • 14
    • 0040685889 scopus 로고    scopus 로고
    • Statistical inference for a multitype epidemic model
    • YIP, P.S.F. & CHEN, Q. (1998). Statistical inference for a multitype epidemic model. J. Statist. Plann. Inference 71, 229-244.
    • (1998) J. Statist. Plann. Inference , vol.71 , pp. 229-244
    • Yip, P.S.F.1    Chen, Q.2


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.